Can you take Kamagra with alcohol?

Many men are interested in whether Kamagra and alcohol are compatible. Sildenafil is the primary active substance of Kamagra. This component increases the flow of blood into the penis, which contributes to the appearance of an erection.

For many men, drinking even a small amount of alcohol before sexual intercourse is perceived as the standard. Everyone has their own reasons for this. Some drink for bravery, while others drink for mood enhancement.

Realizing that alcohol reduces potency, however, certain individuals subsequently begin to take Kamagra as a medication to solve this problem. However, not many people think about the question of what the consequences of taking Kamagra with alcohol might be.

What happens when mixing alcohol with Kamagra?

Specialists who studied this problem came to the conclusion that the maximum dose of alcohol capable of causing only minor side effects, is 100 grams of scotch. If one considers this amount of alcohol in the context of other alcohol-containing beverages, you would get the following:

  • wine – 450 mL
  • beer – 700 mL
  • gin and tonic – 600 mL

After entering the body, alcohol causes a complete relaxation of the muscular system. Most importantly for the present discussion, however, is the slowing down of blood flow in the vessels that occurs. In rare cases, after taking alcohol, a man may feel a burst of energy and, in conjunction with the Kamagra, may experience an erection within a few minutes. However, this effect is infrequent.

Under the influence of alcohol, the failure of the central nervous system occurs, and all processes in the body slow down. If you consider the effect of sildenafil on the body in combination with alcohol, the consequences can be unpredictable.

The joint intake of Kamagra and alcohol has a substantial effect on the liver and disrupts its functioning.

Both alcohol and sildenafil accelerate the work of the heart and may cause arrhythmia. The placement of a high load on the cardiovascular system causes a rise in blood pressure, severe headache, and dizziness. In the worst-case scenario, an instance of cardiac arrest may occur.

In particular, if a man suffers from cardiovascular disease, then the combination of these two substances can be fatal.

What are the consequences of a combination of Kamagra and alcohol?

With this combination, the following side effects may occur:

  • Headache
  • Gastric disorders like nausea, vomiting, or diarrhea
  • Skin rashes in the form of urticaria accompanied by itching
  • Blurred vision
  • Tenderness of the bones and joints

The onset and degree of severity of all of these consequences depend upon the individual characteristics of the body as well as the person’s age. Generally, the older the man is, then the lower the dose of the drug that is taken should be; furthermore, mixing this intake with alcohol is unacceptable.

It is necessary to know some rules regarding the simultaneous use of alcohol and sildenafil:

  • The substances can be combined only in a single case, but it is required that the dose of the drug be reduced. If Kamagra doesn’t produce the expected effect, it is likely due to an influence from the alcohol.
  • If alcohol consumption cannot be avoided, the dose of Kamagra should be reduced. Specifically, it is better if it doesn’t exceed 50 mL.
  • Men who have hypertension and heart problems shouldn’t combine these substances.

Since sexual dysfunction in men is often a consequence of pathologies, attempting to address such problems without a doctor’s consultation can lead to even more severe consequences.